| Model Number |
TN,DXH 800HEMATOLOGY SYSTEM WITH FLOOR STAND |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
Test Result (2695)
| Date of Event |
03/02/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) was at the customer site on 03-mar-2017 and observed that the rbc (red blood cell) bath had flowed back into the feeder chamber of the dxh 800.The fse replaced a check valve and primed the sweep flow to fix the instrument.The repairs were verified per established procedures.The failure mode is attributed to a defective check valve.Beckman coulter is conducting a retrospective review of its global service records, to ensure that the records had been adequately evaluated for potential complaint information and any warranted follow-up action, including mdr reporting. this mdr report is a result of that retrospective review. an improvement for plt flagging was developed and released as a part of a software update to the dxh800 that is designated v3.2.1 on 22-dec-2017; approximately 11.5% of the worldwide product installed base has been upgraded as of 13-jul-2018.Due to an increase in the number of complaints received related to unflagged erroneously high plt patient results released from the lab, bec anticipates that a field action will be warranted.The anticipated field action will include a software patch for the improvement for the plt flagging component of v3.2.1, which will expedite installation of this improvement for the rest of the installed base.Patient information was not provided by the customer.(b)(4).
Event or Problem Description
The customer reported that their unicel dxh 800 coulter cellular analysis system generated high platelet (plt) counts on patient samples and backgrounds.The customer reported that the platelet counts were running twice as high on samples and backgrounds.Platelet backgrounds were failing at the time of the event.There was no report of erroneous results reported out of the lab from the provided information.There was no report of change or effect to patient treatment in connection with the reported event.
Additional Manufacturer Narrative
Follow up 01: an improvement for plt flagging was developed and released as a part of a software update to the dxh800 that is designated v3.2.1 on 22-dec-2017; approximately 11.5% of the worldwide product installed base has been upgraded as of 13-jul-2018.Due to an increase in the number of complaints received related to unflagged erroneously high plt patient results released from the lab, bec has determined that a field action is warranted.Field action (fa-33718) was approved on 30-jul-2018.The field action includes a software patch for the improvement for the plt flagging component of v3.2.1, which will expedite installation of this improvement for rest of the installed base.Section h2 - additional information has been selected.Section h7 - recall, notification and modification have been selected.Section h9 - number has been updated to reflect the respective information for this event.Additional information: the recall (fa-33718) includes notification to the customer and correction of the issue via software update.Bec internal identifier - (b)(4).